# SDR AALA202112079604

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 19,194 hours, 2,204 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS. ADJUSTED MANUAL HOLD OPEN ARM, OPS CHECK GOOD.
